# SDR AALA202110045885

- Difficulty date: October 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 72,385 hours, 32,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Misinstalled
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT AT DOOR 831 HAS BURNED OUT BULB. INSTALLED CORRECTLY EMERGENCY LIGHT BULB AT DOOR 831 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-11-400-001-A
